CONFUSED!!!!!!!!!!!!!!!!!!!!!!!!!!!!

Good Morning Everyone: Earlier this month I mentioned in May my wife and I went on vacation, during that trip I startrd sweating alot became even more stiff and my pain became moreintents, some of you thought I may need my mesadjusted. Well I visited my Nero Friday morning and she stated she thought It may be something wrong with my neck and wants me to have a MRI. I told her that my confusion is worse and I am having trouble remembering how to spell. So I guess I was wondering what you folks think, I am all mixed up.I was Dix 2 1/2 years ago and just think my Nero is greAat. Thanks in advance

Regards;

ERIC

15 Replies

oldestnewest
  • driller,

    I too sweat, sometimes profusely, running down my face. And when I do sweat I get lightheaded and my tremors increase along with a more pronounced hesitive step. I was told sweating was a side affect of Parkinson's.

  • I, too sweat a lot with it running profusely down my face. This was especially noticeable during my recent holiday. I feel different. Less confident, walk more hesitantly and am more conscious of my tremors. Strangely, it only appears to be my face and neck that are most affected.

  • thanks for your response have a GREAT day

    ERIC

  • Thanks for taking time to responed, I at won time was a hockey player and today Well I don't no what I am

    Regards;

    ERIC

  • You're still ERIC

  • Good that your Neuro is on it.

    Helping your doctor help you with open patient-doctor communication. Well done Eric!

    It could be caused by many things - PD being one of many possible causes. It will get sorted.

    No confusion ... get the MRI and what is will be revealed.

    Best of luck to you. Stay hydrated.

    Be well. Carry on strong.

    Source WebMD

    webmd.com/skin-problems-and...

  • Thank you I just have had enough of this BLOODY illness

    Regards;

    ERIC

  • I hear you and am there with you mate.

    I too must endure yet another contrast MRI.

    GRUMBLE AND GRIPE.

    I wish you better days soon.

    Ta.

  • Hi Driller,

    All of the problems you listed, are typical Pd symptoms, and could be even linked to wearing of your tablets. I have had each of them, at some stage of my Pd life. But your Neuro should explain. what might happen, your meds might need a tweak, I feel strongly that the less meds you take, the better the future. drugs.com is a good place to check out the clashes, of drugs with food, with suppliments. Hope you get some relief, wish you well. Dan

  • Thank you I will check out that site. Hasve a GREAT day

    Regards

    ERIC

  • True this, and whatever is NOT PD related, PD grabs and RUNS with it, making it worse and taking the opportunity to advance! My long list of injuries and surgeries since I've been dx (8 yrs) would be too boring. Good luck and hang in there, Danny

  • I sweat through 2-3 shirts a day. Hot or cold I sweat. a lot.

  • Thks for taking the time to answer my queston.

    Regards;

    ERIC

  • i am the same eric i sweat all the time, i have a large fan which is constantly switched on. im fed up with this parkinsons cant wait for the day when there will be a cure take care my friend xxx

  • Thanks for taking time to respond,I only hope all this sweating I might lose a few pounds.

    Kind Regards;

    ERICxxx

You may also like...